# SDR FDEA201612014298

- Difficulty date: December 1, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 29,606 hours, 16,149 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: SIC50774
- Part serial: 0401
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,   ALL XX'S ON FUEL PAGE AND TRIM TK AFT TRANSFER NOT  AVAILABLE.  1 HOUR LATER THE FUEL PG RETURNED TO  NORMAL.   INSTALLED A NEW FUEL QUANITY COMPUTER.  CHECKED GOOD IAW MM 28-42-38-04.  OK FOR SERVICE.
